×

Common fixed point for three pairs of self-maps satisfying common (E.A) property in generalized metric spaces. (English) Zbl 1273.54056

Summary: Using the concept of common (E.A) property, we prove a common fixed point theorem for three pairs of weakly compatible self-maps satisfying a new contractive condition in the framework of a generalized metric space. Our results do not rely on any commuting or continuity condition of mappings. An example is provided to support our result. The results obtained in this paper differ from the recent relative results in the literature.

MSC:

54H25 Fixed-point and coincidence theorems (topological aspects)
47H10 Fixed-point theorems
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Mustafa, Z.; Sims, B., A new approach to generalized metric spaces, Journal of Nonlinear and Convex Analysis, 7, 2, 289-297, (2006) · Zbl 1111.54025
[2] Mustafa, Z.; Obiedat, H.; Awawdeh, F., Some fixed point theorem for mapping on complete \(G\)-metric spaces, Fixed Point Theory and Applications, 2008, (2008) · Zbl 1148.54336
[3] Mustafa, Z.; Sims, B., Fixed point theorems for contractive mappings in complete \(G\)-metric spaces, Fixed Point Theory and Applications, 2009, (2009) · Zbl 1179.54067
[4] Mustafa, Z.; Shatanawi, W.; Bataineh, M., Existence of fixed point results in \(G\)-metric spaces, International Journal of Mathematics and Mathematical Sciences, 2009, (2009) · Zbl 1179.54066
[5] Mustafa, Z.; Khandagji, M.; Shatanawi, W., Fixed point results on complete \(G\)-metric spaces, Studia Scientiarum Mathematicarum Hungarica, 48, 3, 304-319, (2011) · Zbl 1249.54084
[6] Obiedat, H.; Mustafa, Z., Fixed point results on a nonsymmetric G-metric spaces, Jordan Journal of Mathematics and Statistics, 3, 2, 65-79, (2010) · Zbl 1279.54028
[7] Aydi, H.; Shatanawi, W.; Vetro, C., On generalized weak \(G\)-contraction mapping in \(G\)-metric spaces, Computers & Mathematics with Applications, 62, 11, 4223-4229, (2011) · Zbl 1236.54036
[8] Aydi, H., A fixed point result involving a generalized weakly contractive condition in \(G\)-metric spaces, Bulletin of Mathematical Analysis and Applications, 3, 4, 180-188, (2011) · Zbl 1314.47072
[9] Gajić, Lj.; Stojaković, M., On Ćirić generalization of mappings with a contractive iterate at a point in \(G\)-metric spaces, Applied Mathematics and Computation, 219, 1, 435-441, (2012) · Zbl 06309634
[10] Zhou, S.; Gu, F., Some new fixed points in G-metric spaces, Journal of Hangzhou Normal University, 11, 1, 47-50, (2012) · Zbl 1265.54213
[11] Shatanawi, W., Fixed point theory for contractive mappings satisfying \(\operatorname{\Phi}\)-maps in \(G\)-metric spaces, Fixed Point Theory and Applications, 2010, (2010) · Zbl 1204.54039
[12] Chugh, R.; Kadian, T.; Rani, A.; Rhoades, B. E., Property \(P\) in \(G\)-metric spaces, Fixed Point Theory and Applications, 2010, (2010) · Zbl 1203.54037
[13] Abbas, M.; Rhoades, B. E., Common fixed point results for noncommuting mappings without continuity in generalized metric spaces, Applied Mathematics and Computation, 215, 1, 262-269, (2009) · Zbl 1185.54037
[14] Abbas, M.; Nazir, T.; Saadati, R., Common fixed point results for three maps in generalized metric space, Advances in Difference Equations, 2011, article 49, (2011) · Zbl 1269.54016
[15] Abbas, M.; Nazir, T.; Radenović, S., Some periodic point results in generalized metric spaces, Applied Mathematics and Computation, 217, 8, 4094-4099, (2010) · Zbl 1210.54049
[16] Abbas, M.; Khan, S. H.; Nazir, T., Common fixed points of \(R\)-weakly commuting maps in generalized metric spaces, Fixed Point Theory and Applications, 2011, article 41, (2011) · Zbl 1271.54069
[17] Vats, R. K.; Kumar, S.; Sihag, V., Some common fixed point theorems for compatible mappings of type (A) in complete G-metric space, Advances in Fuzzy Mathematics, 6, 1, 27-38, (2011)
[18] Abbas, M.; Nazir, T.; Vetro, P., Common fixed point results for three maps in \(G\)-metric spaces, Filomat, 25, 4, 1-17, (2011) · Zbl 1265.54141
[19] Manro, S.; Kumar, S.; Bhatia, S. S.\(, R\)-weakly commuting maps in \(G\)-metric spaces, Fasciculi Mathematici, 47, 11-17, (2011) · Zbl 1237.54055
[20] Gu, F., Common fixed point theorems for six mappings in generalized metric spaces, Abstract and Applied Analysis, 2012, (2012) · Zbl 1256.54071
[21] Gu, F.; Ye, H., Common fixed point theorems of Altman integral type mappings in G-metric spaces, Abstract and Applied Analysis, 2012, (2012) · Zbl 1396.54038
[22] Ye, H.; Gu, F., Common fixed point theorems for a class of twice power type contraction maps in \(G\)-metric spaces, Abstract and Applied Analysis, 2012, (2012) · Zbl 1246.54052
[23] Yin, Y.; Gu, F., Common fixed point theorem about four mappings in G-metric spaces, Journal of Hangzhou Normal University, 11, 6, 511-515, (2012) · Zbl 1289.54169
[24] Kaewcharoen, A., Common fixed point theorems for contractive mappings satisfying \(\operatorname{\Phi}\)-maps in \(G\)-metric spaces, Banach Journal of Mathematical Analysis, 6, 1, 101-111, (2012) · Zbl 1253.54042
[25] Tahat, N.; Aydi, H.; Karapinar, E.; Shatanawi, W., Common fixed points for singlevalued and multi-valued maps satisfying a generalized contraction in G-metric spaces, Fixed Point Theory and Applications, 2012, (2012) · Zbl 1273.54078
[26] Mustafa, Z., Some new common fixed point theorems under strict contractive conditions in \(G\)-metric spaces, Journal of Applied Mathematics, 2012, (2012) · Zbl 1252.54043
[27] Kaewcharoen, A., Common fixed points for four mappings in \(G\)-metric spaces, International Journal of Mathematical Analysis, 6, 45–48, 2345-2356, (2012) · Zbl 1296.54067
[28] Popa, V.; Patriciu, A.-M., A general fixed point theorem for pairs of weakly compatible mappings in \(G\)-metric spaces, Journal of Nonlinear Science and its Applications, 5, 2, 151-160, (2012) · Zbl 1300.54078
[29] Mustafa, Z., Common fixed points of weakly compatible mappings in \(G\)-metric spaces, Applied Mathematical Sciences, 6, 92, 4589-4600, (2012) · Zbl 1280.54028
[30] Gugnani, M.; Aggarwal, M.; Chugh, R., Common fixed point results in G-metric spaces and applications, International Journal of Computer Applications, 43, 11, 38-42, (2012)
[31] Aydi, H., A common fixed point of integral type contraction in generalized metric spaces, Journal of Advanced Mathematical Studies, 5, 1, 111-117, (2012) · Zbl 1253.54034
[32] Rao, K. P. R.; Bhanu Lakshmi, K.; Mustafa, Z.; Raju, V. C. C., Fixed and related fixed point theorems for three maps in \(G\)-metric spaces, Journal of Advanced Studies in Topology, 3, 4, 12-19, (2012) · Zbl 1338.54211
[33] Abbas, M.; Nazir, T.; Dorić, D., Common fixed point of mappings satisfying (E.A) property in generalized metric spaces, Applied Mathematics and Computation, 218, 14, 7665-7670, (2012) · Zbl 1244.54083
[34] Mustafa, Z.; Aydi, H.; Karapınar, E., On common fixed points in \(G\)-metric spaces using (E.A) property, Computers & Mathematics with Applications, 64, 6, 1944-1956, (2012) · Zbl 1268.54027
[35] Long, W.; Abbas, M.; Nazir, T.; Radenović, S., Common fixed point for two pairs of mappings satisfying (E.A) property in generalized metric spaces, Abstract and Applied Analysis, 2012, (2012) · Zbl 1387.54027
[36] Jungck, G.; Rhoades, B. E., Fixed points for set valued functions without continuity, Indian Journal of Pure and Applied Mathematics, 29, 3, 227-238, (1998) · Zbl 0904.54034
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.